# SDR SWAA2012102508831

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 2,965 hours, 1,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER AMM.
